cough-cold-icon
Bp medication after covisheild 1st dose
My mother has taken covisheild 1st dose yesterday. She's having high fever and chills. Can she take dolo 650.She is also on BP medication, can she continue.
43 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +118
Consult with a doctor
Online now
Yes she can take
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes continue
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi., I can understand your concern. Yes she can take dolo with her regular BP meds, no issues.
Health Tips
Proper rest. Avoid cold items. Regular gargling with warm salt water.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
She can take DOLO 650 twice a day. Also continue the BP medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.